Hey there! Sign in to join this conversationNew here? Join for free

The Mini Pill and daylight saving Watch

    • #1
    • Thread Starter
    #1

    My usual time to take the pill is at 9:30pm however the clocks have gone back an hour but I continued to take the pill at 9:30pm I'm now having brown discharge is this a result of technically taking the pill an hour late since Sunday which is 4 days and to stop this should I take the pill at 8:30pm?
    • #2
    #2

    Normally if you take the pill within 2 hours of your usual time you’ll be fine
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    17
    ReputationRep:
    (Original post by Anonymous)
    My usual time to take the pill is at 9:30pm however the clocks have gone back an hour but I continued to take the pill at 9:30pm I'm now having brown discharge is this a result of technically taking the pill an hour late since Sunday which is 4 days and to stop this should I take the pill at 8:30pm?
    Just continue taking it at 9.30 the 1 hour change shouldn't be a reason for brown discharge. Technically you may take one late or early by 12+ hours and would be totally fine. Changing the time by 1 hour should not make a difference at all.

    It is best to take it around the same time every night, but if the time changes by an hour or two it doesn't make much of a difference. Just may be a little bit less effective if the time changes every night.
    • #1
    • Thread Starter
    #1

    (Original post by Devify)
    Just continue taking it at 9.30 the 1 hour change shouldn't be a reason for brown discharge. Technically you may take one late or early by 12+ hours and would be totally fine. Changing the time by 1 hour should not make a difference at all.

    It is best to take it around the same time every night, but if the time changes by an hour or two it doesn't make much of a difference. Just may be a little bit less effective if the time changes every night.
    Yeah I take it exactly at 9:30pm every night so it could just be breakthrough bleeding or discharge being a side effect of the pill
    Offline

    17
    ReputationRep:
    (Original post by Anonymous)
    Yeah I take it exactly at 9:30pm every night so it could just be breakthrough bleeding or discharge being a side effect of the pill
    Most likely, yes. How long have you been on it? If it's in the first few months still then getting some breakthrough bleeding isn't too surprising.

    But yeah, changing the time you take it at by an hour shouldn't affect it.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 2, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.